# SDR TWRA96266

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND RIGHT WING NR 3 AND NR 4 OVERWING EMERGENCY LIGHT IS INOP.  RESECURED LOOSE PLUG ON BATTERY PACK.  OPS CHECKED OK PER MM 33-51-00.  (M)
